Academic Journals Database
Disseminating quality controlled scientific knowledge

The Pell Equation X<sup>2</sup> - Dy<sup>2</sup> = ± k<sup>2</sup>

ADD TO MY LIST
 
Author(s): Amara Chandoul

Journal: Advances in Pure Mathematics
ISSN 2160-0368

Volume: 01;
Issue: 02;
Start page: 16;
Date: 2011;
Original page

Keywords: Pell’s Equation | Solutions of Pell’s Equation

ABSTRACT
Let D≠1 be a positive non-square integer and k≥2 be any fixed integer. Extending the work of A. Tek-can, here we obtain some formulas for the integer solutions of the Pell equation X2 - Dy2 = ± k2 .
Why do you need a reservation system?      Save time & money - Smart Internet Solutions